On graceful unicyclic wheels
dc.contributor.author | Hegde, S.M. | |
dc.contributor.author | Kumar, S. | |
dc.date.accessioned | 2020-03-31T08:39:04Z | |
dc.date.available | 2020-03-31T08:39:04Z | |
dc.date.issued | 2014 | |
dc.description.abstract | A digraph D with e edges is labeled by assigning a distinct integer value ?(?) from (0, l,...,e) to each vertex ?. The vertex values, in turn, induce a value 0(?) ?) on each edge (?, ?) where ? (?, ?) = ?(?) - ? (?)mod(e + 1). If the edge values are all distinct and nonzero, then the labeling is called a graceful labeling of a digraph. In 1985, Bloom and Hsu conjectured that " All unicyclic wheels are gracefulIn this paper we prove the conjecture. Copyright 2014, Charles Babbage Research Centre. | en_US |
dc.identifier.citation | Ars Combinatoria, 2014, Vol.117, , pp.47-64 | en_US |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/12358 | |
dc.title | On graceful unicyclic wheels | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1